Volume 5, Number 3, 2019

Biagio Ricceri
Another multiplicity result for the periodic solutions of certain systems
Abdul Latif, Liliana Guran and Monica-Felicia Bota
Ulam-Hyers stability problems and fixed points for contractive type operators on KST-spaces
Shakeel Ahmed, Javid Iqbal, Chin-Tzong Pang and Rais Ahmadg
Ordered variational inclusion problem
Jong Soo Jung
A general implicit iterative method for a countable family of nonexpansive mappings in Banach spaces
Xin-He Miao, Chien-Hao Huang, Yongdo Lim and Jein-Shan Chen
A semi-distance associated with symmetric cone and a new proximal distance function on second-order cone
Kazuhide Nakajo
Strong convergence theorems by a modified forward-backward-forward splitting method in Banach spaces
Manatchanok Khonchaliew, Ali Farajzadeh and Narin Petrot
Some algorithms for the closest point to the common solution set of pseudomonotone equilibrium problems and fixed points of quasi-nonexpansive mappings problems
Haruhi Oishi, Yu Kobayashi and Hideaki Iiduka
Incremental proximal method for nonsmooth convex optimization with fixed point constraints of quasi-nonexpansive mappings
Getahun B. Wega and Habtu Zegeye
Split equality methods for a solution of monotone inclusion problems in Hilbert spaces
A. J. Zaslavski
Approximate fixed points of nonexpansive mappings on hyperbolic spaces


Yokohama Publishers

yokohama publishers